# SDR SWAA2014040726869

- Difficulty date: March 12, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 63,849 hours, 52,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651768537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OUTER CHORD CRACKED AT BS 348.2, STRINGER 16L.  REPAIRED CHORD IAW EA.
